Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Graphe")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 52058

  • Page / 2083
Export

Selection :

  • and

A generalization of Fan's conditions for Hamiltonicity, pancyclicity, and Hamiltonian connectednessBEDROSSIAN, P; CHEN, G; SCHELP, R. H et al.Discrete mathematics. 1993, Vol 115, Num 1-3, pp 39-50, issn 0012-365XArticle

φ-threshold and φ-tolerance chain graphsJACOBSON, M. S; LEHEL, J; LESNIAK, L. M et al.Discrete applied mathematics. 1993, Vol 44, Num 1-3, pp 191-203, issn 0166-218XArticle

The Hadwiger number of infinite vertex-transitive graphsTHOMASSEN, C.Combinatorica (Print). 1992, Vol 12, Num 4, pp 481-491, issn 0209-9683Article

Generating all 3-connected 4-regular planar graphs from the octahedron graphBROERSMA, H. J; DUIJVESTIJN, A. J. W; GÖBEL, F et al.Journal of graph theory. 1993, Vol 17, Num 5, pp 613-620, issn 0364-9024Article

Universality of A-mote graphsHÄGGKVIST, R; HELL, P.European journal of combinatorics. 1993, Vol 14, Num 1, pp 23-27, issn 0195-6698Article

Locally K3,3 or Petersen graphsBLOKHUIS, A; BROUWER, A. E.Discrete mathematics. 1992, Vol 106-7, pp 53-60, issn 0012-365XArticle

On separable self-complementary graphsKAWARABAYASHI, Ken-Ichi; NAKAMOTO, Atsuhiro; ODA, Yoshiaki et al.Discrete mathematics. 2002, Vol 257, Num 1, pp 165-168, issn 0012-365X, 4 p.Article

Counterexamples to three conjectures concerning perfect graphsHOUGARDY, S.Discrete mathematics. 1993, Vol 117, Num 1-3, pp 245-251, issn 0012-365XArticle

Perfect k-line graphs and k-total graphsVAN BANG LE.Journal of graph theory. 1993, Vol 17, Num 1, pp 65-73, issn 0364-9024Article

Murky graphsHAYWARD, R. B.Journal of combinatorial theory. Series B. 1990, Vol 49, Num 2, pp 200-235, issn 0095-8956Article

Vertex-transitive graphs and accessibilityTHOMASSEN, C; WOESS, W.Journal of combinatorial theory. Series B. 1993, Vol 58, Num 2, pp 248-268, issn 0095-8956Article

Construction of self-dual graphsSERVATIUS, B; CHRISTOPHER, P. R.The American mathematical monthly. 1992, Vol 99, Num 2, pp 153-158, issn 0002-9890Article

Incidence graphs for small projective planesCHRIS FISHER, J; FULLER, N.Bulletin de la Société mathématique de Belgique. Série B. 1992, Vol 44, Num 3, pp 329-339, issn 0771-1158Article

Hamiltonian cycles in cubic-3-connected bipartite planar graphsHOLTON, D. A; MANVEL, B; MCKAY, B. D et al.Journal of combinatorial theory. Series B. 1985, Vol 38, Num 3, pp 279-297, issn 0095-8956Article

On slim graphs, even pairs, and star-cutsetsHOANG, C. T; MAFFRAY, F.Discrete mathematics. 1992, Vol 105, Num 1-3, pp 93-102, issn 0012-365XArticle

Graph equations for line graphs, total graphs, middle graphs and quasi-total graphsSASTRY, D. V. S; RAJU, B. S. P.Discrete mathematics. 1984, Vol 48, Num 1, pp 113-119, issn 0012-365XArticle

The interval number of dense graphsBALOGH, Jozsef; PLUHAR, Andras.Discrete mathematics. 2002, Vol 256, Num 1-2, pp 423-429, issn 0012-365XArticle

A characterization of Grassmann and Johnson graphsNUMATA, M.Journal of combinatorial theory. Series B. 1990, Vol 48, Num 2, pp 178-190, issn 0095-8956Article

Some properties of 2-threshold graphsHAMMER, P. L; MAHADEV, N. V. R; PELED, U. N et al.Networks (New York, NY). 1989, Vol 19, Num 1, pp 17-23, issn 0028-3045, 7 p.Article

Cycle-regular graphsMOLLARD, M.Discrete mathematics. 1991, Vol 89, Num 1, pp 29-41, issn 0012-365XArticle

A note on the interval number of a graphERDOS, P; WEST, D. B.Discrete mathematics. 1985, Vol 55, Num 2, pp 129-133, issn 0012-365XArticle

Distance-biregular graphs with 2-valent vertices and distance-regular line graphsBOJAN MOHAR; SHAWE-TAYLOR, J.Journal of combinatorial theory. Series B. 1985, Vol 38, Num 3, pp 193-203, issn 0095-8956Article

Compact encodings of planar orthogonal drawingsCHANDA, Amrita; GARG, Ashim.Lecture notes in computer science. 2002, pp 174-185, issn 0302-9743, isbn 3-540-00158-1, 12 p.Conference Paper

The total interval number of a graph. I: Fundamental classesKRATZKE, T. M; WEST, D. B.Discrete mathematics. 1993, Vol 118, Num 1-3, pp 145-156, issn 0012-365XArticle

A class of non-Cayley vertex-transitive graphs associated with PSL(2,p)MARUSIC, D; SCAPELLATO, R.Discrete mathematics. 1992, Vol 109, Num 1-3, pp 161-170, issn 0012-365XArticle

  • Page / 2083